# SDR MALA110056

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 7,280 hours, 4,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER RT SIDE MAIN CABIN DOOR FRAME, APPROX 4 INCHES FROM TOP. PERFORMED TEMPORARY REPAIR TYPE II OF DENT ON UPPER RT SIDE MAIN CABIN DOOR FRAME APPROX 4 INCHES FROM TOP IAW REO 670-53-22-011.   TEMP REPAIR GOOD FOR 400 FLIGHT HOURS, APPROX 8 MAN HRS TO REPAIR.
